H.no 3-8-44\slash2(1-25-176), Manzoorpura, Near Shahgunj, Aurangabad (431001), Maharashtra, India
Abstract
The object of this paper is to study the existence, uniqueness and continuation of the solutions of nonlinear second-order integrodifferential equations. In the theory of infinitesimal generator of $C_0$- semigroup in a Banach space, the fixed point theorems of Schauder and Banach are used to establish our main results.
Hussain, M. Aijazuddin. (2021). On a nonlinear abstract second-order integrodifferential equation part I. Mathematical Analysis and its Contemporary Applications, 3(4), 13–24. https://doi.org/10.30495/maca.2021.1936023.1022
MLA
Hussain, M. Aijazuddin. "On a nonlinear abstract second-order integrodifferential equation part I", Mathematical Analysis and its Contemporary Applications, 3, 4, 2021, 13–24. doi: 10.30495/maca.2021.1936023.1022
HARVARD
Hussain, M. Aijazuddin. (2021). 'On a nonlinear abstract second-order integrodifferential equation part I', Mathematical Analysis and its Contemporary Applications, 3(4), pp. 13–24. doi: 10.30495/maca.2021.1936023.1022
CHICAGO
Hussain, M. Aijazuddin, "On a nonlinear abstract second-order integrodifferential equation part I." Mathematical Analysis and its Contemporary Applications, 3 4 (2021): 13–24, doi: 10.30495/maca.2021.1936023.1022
VANCOUVER
Hussain M. Aijazuddin. On a nonlinear abstract second-order integrodifferential equation part I. MACA. 2021;3(4):13–24. doi: 10.30495/maca.2021.1936023.1022